# SDR SWAA2025021997550

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 67,693 hours, 40,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR DOOR ASSIT HANDLES NUTS AND COLLARS WORN<[01] R&R FWD ENTRY DOOR DOOR ASSIST HANDLES NUTS AND COLLARS IAW AMM 52-11-31;[02] INSPECTED C/A 1. MARTIN POLNIAK (TECHNICIAN); R&R FWD ENTRY DOOR DOOR ASSIST HANDLES NUTS AND COLLARS IAW AMM 52-11-31
